# SDR F3LA2015031701123

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 39,712 hours, 19,681 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001010
- Part serial: IC5318
- Condition: Debonded
- Location: Lt Elevator
- Part time: 39,712 hours, 19,681 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C8 & S2 CHECK.  DISCREPANCY, LT ELEVATOR THERMO GRAPHIC INSPECTION SHOWS INDICATIONS THAT ARE IRREGULAR IN SHAPE & BLACK IN COLOR.  REPAIRED LT ELEVATOR WITH HOT BONDER IAW SRM 55-20-00, PB201, PAR 2 A & SRM 55-21-11, PB201, PAR 5 E.  SEE NDT REPORT FOR LOCATIONS.  ACFT DUE OUT OF CHECK 3/22/15.
